Alert archive / New Jersey / Small Craft Advisories in 2024
Small Craft Advisory 50, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 22, 2024, 2:38 AM EDT. It took effect at Jun 23, 2024, 8:00 AM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2024, 2:38 AM EDT (06:38 UTC)
- In effect from
- Jun 23, 2024, 8:00 AM EDT
- Expired
- Jun 25, 2024, 2:00 AM EDT
- In force
- 42 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
347 WHUS71 KPHI 220638 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 238 AM EDT Sat Jun 22 2024 ANZ450>453-221945- /O.NEW.KPHI.SC.Y.0050.240623T1200Z-240624T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 238 AM EDT Sat Jun 22 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 6 AM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 8 AM Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-221945- /O.NEW.KPHI.SC.Y.0050.240623T1200Z-240624T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 238 AM EDT Sat Jun 22 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 6 AM EDT MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 8 AM Sunday to 6 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
9 follow-up statements
037 WHUS71 KPHI 221832 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 232 PM EDT Sat Jun 22 2024 ANZ450>453-231000- /O.EXT.KPHI.SC.Y.0050.240623T1200Z-240624T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 232 PM EDT Sat Jun 22 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Cape May NJ out 20 nm. * WHEN...From 8 AM Sunday to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-231000- /O.EXT.KPHI.SC.Y.0050.240623T1200Z-240624T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 232 PM EDT Sat Jun 22 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Cape May NJ to Fenwick Island DE out 20 nm. * WHEN...From 8 AM Sunday to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
204 WHUS71 KPHI 230741 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 AM EDT Sun Jun 23 2024 ANZ450>453-232100- /O.CON.KPHI.SC.Y.0050.240623T1200Z-240624T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 341 AM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 8 AM this morning to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-232100- /O.CON.KPHI.SC.Y.0050.240623T1200Z-240624T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 AM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 8 AM this morning to 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
501 WHUS71 KPHI 231910 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 310 PM EDT Sun Jun 23 2024 ANZ431-240900- /O.EXB.KPHI.SC.Y.0050.240623T2100Z-240624T2200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 310 PM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Thunderstorms with strong winds are possible this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-240900- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240624T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 PM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Thunderstorms with strong winds are possible this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
314 WHUS71 KPHI 240025 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 825 PM EDT Sun Jun 23 2024 ANZ430-241330- /O.EXA.KPHI.SC.Y.0050.000000T0000Z-240624T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 825 PM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt tonight, then northwest winds 10 to 20 kt with gusts up to 25 kt Monday and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Thunderstorms with strong winds are possible this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-241330- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240624T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 825 PM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt, then northwest winds 15 to 25 kt with gusts up to 30 kt Monday and seas 5 to 8 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Thunderstorms with strong winds are possible this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-241330- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240624T2200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 825 PM EDT Sun Jun 23 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt, then northwest winds 10 to 20 kt with gusts up to 25 kt Monday and choppy waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Thunderstorms with strong winds are possible this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
134 WHUS71 KPHI 240733 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 AM EDT Mon Jun 24 2024 ANZ453>455-242100- /O.EXT.KPHI.SC.Y.0050.000000T0000Z-240625T0300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 AM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-242100- /O.EXT.KPHI.SC.Y.0050.000000T0000Z-240625T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 AM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-242100- /O.EXT.KPHI.SC.Y.0050.000000T0000Z-240625T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 333 AM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
289 WHUS71 KPHI 241852 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 252 PM EDT Mon Jun 24 2024 ANZ453>455-250300- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 252 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-250000- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 252 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and a moderate chop. * WHERE...Delaware Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-250600- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 252 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
482 WHUS71 KPHI 242058 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 458 PM EDT Mon Jun 24 2024 ANZ453>455-250300- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 458 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gale force wind gusts are possible through around 8 PM this evening, especially nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-250000- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 458 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt and a moderate chop. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gale force wind gusts are possible through around 8 PM this evening, especially nearshore along upper Delaware Bay. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-250600- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 458 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...A few gale force wind gusts are possible through around 8 PM this evening, especially nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
240 WHUS71 KPHI 242359 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 759 PM EDT Mon Jun 24 2024 ANZ430-431-250300- /O.EXT.KPHI.SC.Y.0050.000000T0000Z-240625T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 759 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-250300- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 759 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-250600- /O.CON.KPHI.SC.Y.0050.000000T0000Z-240625T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 759 PM EDT Mon Jun 24 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
698 WHUS71 KPHI 250554 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 154 AM EDT Tue Jun 25 2024 ANZ450>452-250700- /O.EXP.KPHI.SC.Y.0050.000000T0000Z-240625T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 154 AM EDT Tue Jun 25 2024 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... Marine conditions have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 1:39 AM EDT, 59 minutes earlier.
Area forecast discussion, Jun 22, 1:39 AM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
139 AM EDT Sat Jun 22 2024
.SYNOPSIS...
Bermuda high pressure remains in control through much of the weekend.
A front is forecast to remain just to our north through Sunday,
however a stronger cold front will then cross our area Monday.
High pressure returns for Tuesday followed by another front for
the middle of next week.
&&
.NEAR TERM /THROUGH TODAY/...
As of 130 AM, evening convection has gradually fizzled out,
though a few showers and a rumble of thunder remain across the
Poconos and Lehigh Valley. We could see some additional showers
or a thunderstorm develop over the next few hours, but coverage
is expected to gradually lessen through the early morning hours.
Otherwise, a very warm and muggy night on tap tonight with lows
primarily in the low to mid 70s. Patchy fog is possible
overnight mainly where some rain occurred this evening.
For Saturday, the overall pattern/situation remains the same as
the hot conditions continue. With confidence growing as we get
closer to the day and temperatures having come down just a bit
in spots spots, went with a Heat Advisory for the I-95 corridor
to the north and west; no other changes made besides that. The
I-95 sites will likely see the mid to upper 90s as highs, but
heat indices will likely stay in advisory criteria. Basically,
the same shower and thunderstorm situation seen for today will
repeat for Saturday afternoon into Saturday night.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
The heat wave will continue into the short term, then some break in
the heat Monday following a cold front which moves through. The heat
headline, excessive heat watch, for Sunday will continue with highs
in the mid 90s widespread and some chance for upper 90s for the
urban areas. Heat index values in the 100-105 range expected for
Sunday. These temps will continue with high humidity too as deep
SW/S flow continues over the region. These remains some uncertainty
with regards to how much cloud cover and how fast it arrives. The
high temperature forecast may be affected by these factors.
More certainty is seen with regards to the precipitation forecast
as a front cuts through the heat and humidity creating good chances
for tstms Sunday/Sunday night. We will carry high chance and low
likely pops for the periods and continue with gusty winds/heavy
rainfall wording for now. The front moves offshore by Monday with
some lingering clouds/showers for NJ into Monday before improvement
from W to E Monday afternoon. High temps Monday will be in the mid
80s for the N/W areas and low 90s for srn NJ and Delmarva. Humidity
levels will decrease with a drier W/NW flow becoming established
over the area.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The upper high/ridge that has brought all the excessive heat to the
area this week and into the weekend will slowly lose its grip over
the northern Middle Atlantic region by early next week. Instead, we
will be closer to the westerlies (storm track) with the big high to
the SW and a weak mean trough across the Northeast. This means that
while we will still have the opportunity for a hot day (especially
Wed.) but we won't be in another prolonged period of excessive
heat/humidity. Highs will largely favor the mid/upper 80s with a few
low 90s in the urban areas.
After the showers in the short term, the precipitation for the long
term will basically center on Wed./Wed night when a cold front and
upper trough cross the region. We will go with the 30-40ish (%) pops
offered by the NBM for now.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of tonight (through 12Z)...VFR. South to southwest winds
5-10 knots, becoming locally light and variable at some
terminals. Moderate confidence.
Saturday...VFR, however some afternoon showers and thunderstorms
will be possible especially from near KTTN, KABE and KRDG.
Southwest winds increasing to near 10 knots, becoming south in
the afternoon mainly at KILG and KACY due to bay/sea breezes.
Moderate confidence.
Outlook...
Saturday night through Sunday night...VFR except in sct
showers/tstms when lower CIGS/VSBYS expected.
Monday...Morning lower clouds possible then VFR.
Tuesday...VFR.
Wednesday...Lower CIGS/VSBYS with scattered showers/tstms.
&&
.MARINE...
Marine headlines are not expected through Saturday. Later on
Saturday however, wind gusts are expected to increase to around
20 kts with building seas across the ocean waters. The northern
New Jersey coastal waters may flirt with some 5 foot seas by
later in the afternoon.
Outlook...
Saturday night... Increasing winds/seas. Low-end SCA seas
develop late. Fair most areas but a few tstms for North NJ
waters.
Sunday...SCA possible with enhanced winds/seas in scattered
tstms.
Monday and Tuesday...Mostly sub-SCA. Fair after a few morning
showers Monday.
Rip Currents...
Saturday...South winds around 10-15 mph and breaking waves around
2 feet expected. Portions of the southern New Jersey coast will
maintain an onshore component of the wind, in addition to being
1 day removed from the Full Moon. As a result, have kept a
MODERATE Risk for all New Jersey beaches except Monmouth County.
For the Delaware Beaches and Monmouth County, have kept a LOW
Risk of dangerous rip currents.
Sunday...Southerly winds will increase from 10 mph in the
morning to 20 mph in the afternoon with breaking waves around 2
to 4 feet. Due to increasing winds and higher seas along the
shore, decided to go with a MODERATE Risk for dangerous rip
currents for all NJ/DE beaches. May need to evaluate the
potential for a HIGH Risk of rip currents for southern New
Jersey beaches in future updates.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.CLIMATE...
Record high temperatures Saturday.
Location Record High (6/22)
Philadelphia, PA 100/1988
Allentown, PA 95/1941
Reading, PA 96/1921
Mount Pocono, PA 90/1908
Trenton, NJ 99/1988
AC Airport, NJ 100/1988
AC Marina, NJ 92/1949
Wilmington, DE 98/1988
Georgetown, DE 97/2012
Record high temperatures Sunday.
Location Record High (6/23)
Philadelphia, PA 97/1888
Allentown, PA 95/1965
Reading, PA 96/1908
Mount Pocono, PA 90/1908
Trenton, NJ 97/1894
AC Airport, NJ 98/1988
AC Marina, NJ 91/1909
Wilmington, DE 100/1894
Georgetown, DE 100/1988
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 6 AM EDT Sunday for PAZ054-055-060>062-070-
071-101>106.
Excessive Heat Watch from Sunday morning through Sunday
evening for PAZ054-055-060>062-070-071-101>106.
NJ...Heat Advisory until 6 AM EDT Sunday for NJZ001-007>010-012-013-
015>020-027.
Excessive Heat Watch from Sunday morning through Sunday
evening for NJZ001-007>010-012>027.
DE...Heat Advisory until 6 AM EDT Sunday for DEZ001.
Excessive Heat Watch from Sunday morning through Sunday
evening for DEZ001>004.
MD...Excessive Heat Watch from Sunday morning through Sunday
evening for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...MPS/OHara/Wunderlin
NEAR TERM...Gorse/MJL/Wunderlin
SHORT TERM...OHara
LONG TERM...OHara
AVIATION...Gorse/MJL/OHara/Wunderlin
MARINE...DeSilva/Gorse/OHara/Wunderlin
CLIMATE...The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:47 AM EDT | Excessive Heat Warning | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 4 more | 40 hr |
| Jun 22, 12:26 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 34 min |
| Jun 22, 3:06 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 20 min |
| Jun 22, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 35 min |
| Jun 22, 4:15 PM EDT | Special Marine Warning | PHI | 45 min | |
| Jun 22, 4:39 PM EDT | Special Marine Warning | PHI | 17 min | |
| Jun 22, 4:39 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Ocean | 11 hr |
| Jun 22, 4:39 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 11 hr |
| Jun 22, 6:39 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 36 min |
| Jun 22, 7:07 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 23 min |
| Jun 22, 7:32 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 22 min |
| Jun 22, 7:48 PM EDT | Flash Flood Warning | PHI | Hunterdon | 4 hr |
| Jun 22, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 17 min |
Nearby
Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.